# SDR DALA2020021101077

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 99,960 hours, 13,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST LADDER AND COMMON AREA EMERGENCY EXIT SIGNS INOPERATIVE. FOUND ALL 24 BULBS BURNT OUT BETWEEN BOTH SIGNS AND RELAMPED.
